Red acne scars may be a side effect of prescription Doxycyclines
Some patients may experience red acne scarring due to the use of prescription prescription drug Doxycycline hyaluronate acne treatments.
Doxycyclen is a common prescription acne medication that has become increasingly popular in the United States.
It’s marketed as an acne treatment because it’s more effective than other acne treatments, but there’s also concern about its use.
The drug is considered a second-line drug, meaning that the first-line treatment is often used in patients with mild or moderate acne.
But some patients with acne have reported that the drug causes red scars.
“In some patients, red scars may occur on their upper cheeks or on the edges of their eyelashes,” according to a recent report in the journal Clinical Dermatology.
“In addition, it may appear on the eyelashes of the eyes and may stain the eyelids.
In some patients it may cause red spots on the upper eyelid.
In patients with moderate to severe acne, it can cause red and/or peeling on the face.”
Doxycylin may also cause the skin on the outside of the face to become red, according to the study, which was conducted by the National Institutes of Health.
This skin may be the same as the skin that appears on the inside of the eyelid, according the authors.
It’s possible that Doxycline causes the red acne on the cheeks and eyelashes in patients, but that is not confirmed.
“Because Doxycle and its derivatives are used in many different forms, there are many different ways in which it could cause red acne,” said lead author of the study Dr. Stephanie Stutz, an associate professor of dermatology at Duke University.
“We do not know if it causes red acne or not.”
Stutz told The Associated Press that there’s a possibility that the drugs can cause scarring, but it’s not certain that this is the case.
“Doxyclines cause red scars,” she said.
“Doxycle is a powerful acne medication, so I think it’s possible it could produce scarring.
But we don’t know that for sure yet.”
In fact, researchers say that even if the drug did cause red skin, it’s still likely that it wouldn’t be a significant problem, because red skin on redheads is more likely to be caused by other conditions, such as a yeast infection.
Stutz says that a study from the University of Wisconsin in Madison found that while a third of the patients in the study had red skin due to Doxychlor, the drugs were not associated with a higher rate of redness or a higher number of red patches on the skin.
“We don’t really know how much DoxyCline causes red skin,” she told The AP.
“I don’t think that it’s a significant issue.
The more we know about the drug, the better it becomes for patients.”